Table of Contents Author Guidelines Submit a Manuscript
Psyche
Volume 83, Issue 2, Pages 180-184
http://dx.doi.org/10.1155/1976/52542

The Adaptive Value of Polymorphism in an Alpine Ant, FormicaNeorufibarbis Gelida Wheeler

Department of Environmental, Population and Organismic Biology, University of Colorado, Boulder, Colorado 80302, USA

Received 7 September 1976

This article is in the public domain. This is an open access article, free of all copyright, and may be freely reproduced, distributed, transmitted, modified, built upon, or otherwise used by anyone for any lawful purpose. The work is made available under the Creative Commons CC0 public domain dedication.

How to Cite this Article

Ruth A. Bernstein, “The Adaptive Value of Polymorphism in an Alpine Ant, FormicaNeorufibarbis Gelida Wheeler,” Psyche, vol. 83, no. 2, pp. 180-184, 1976. https://doi.org/10.1155/1976/52542.